# SDR SWAA2025122955624

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 16,272 hours, 7,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA RIGHT SIDE FLASHLIGHT INOP.   R/R FLASHLIGHT PER AMM 25-64-00-SWA 807 OPS CHECK GOOD
